# SDR CALA2016040400213

- Difficulty date: April 4, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 82,096 hours, 17,111 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT 5000 FT ALTITUDE, FLIGHT ATTENDANTS REPORTED A BURNING ODOR IN THE MID GALLEY.  ODOR DISSIPATED WITHIN 5 MINUTES.  DE-BRIEFED FLIGHT CREW & FLIGHT ATTENDANTS, SMOKE QUESTIONNAIRES FILLED OUT.  SMELL CONCENTRATED IN MID GALLEY.  FLIGHT ATTENDANTS UNABLE TO IDENTIFY SMELL.  CAPTAIN SUSPECTS OZONE DUE TO FLYING THROUGH THUNDERSTORM AT TIME OF EVENT.  RAN PACKS, OVENS, ETC & NO SMELL NOTED.  INSPECTION IAW AMM 05-51-56.
